# SDR AALA202104059024

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 20,480 hours, 9,688 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Parking Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PARKING/EMERGENCY ACCUMULATOR PRESSURE NEEDS TO BE SERVICE. SERVICED PARKING/EMERGENCY ACCUMULATOR IAW-AMM-12-14-29.
